# SDR UPS203104

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corroded
- Location: Fs 871
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION UNDER THE NUT COMMON WITH SEAT TRACK ON FORGING AT STATION 871, LBL 62 AND WL 207.  MAINTENANCE REPAIRED IAW UPS EO 727-53-1585.
